# SDR DALA2021011500258

- Difficulty date: January 12, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,888 hours, 37,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 1, 2 AND 3 ARE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  SYSTEM OPERATION IS NORMAL.
